# SDR UIEA2020100852172

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,775 hours, 16,760 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL TO START.  STARTED APU, PER AMM 49-11-00.  OPS CHECK NORMAL.
